IMS News
Annales de l’Institut Henri Poincaré: Vol.55, No.4 November 8, 2019
A new issue of Annales de l’Institut Henri Poincaré has been published. You can get a summary in PDF-format at: https://www.imstat.org/publications/aihp/aihp_55_4/aihp_55_4.pdf If you or your library has subscribed to the journal, electronic access to the full journal articles is at: https://projecteuclid.org/ or https://www.jstor.org/ For more information on journals published or supported by the Institute of Mathematical Statistics, please visit: https://imstat.org/
2019 IMS Lawrence D. Brown Ph.D. Student Award Recipients October 31, 2019
We are pleased to announce the following members have received the 2019 IMS Lawrence D. Brown Ph.D. Student Award: Yuqi Gu, Department of Statistics, University of Michigan         Didong Li, Department of Mathematics, Duke University         Ashwin Pananjady, Department of Electrical Engineering and Computer Science, University of California, Berkeley         The recipients of the award will present at an invited session as part of the World…
Annals of Statistics: Vol.47, No.6
A new issue of Annals of Statistics has been published. You can get a summary in PDF-format at: https://www.imstat.org/publications/aos/aos_47_6/aos_47_6.pdf If you or your library has subscribed to the journal, electronic access to the full journal articles is at: https://projecteuclid.org/ or https://www.jstor.org/ For more information on journals published or supported by the Institute of Mathematical Statistics, please visit: https://imstat.org/
Annals of Probability: Vol.47, No.5 October 22, 2019
A new issue of Annals of Probability has been published. You can get a summary in PDF-format at: https://www.imstat.org/publications/aop/aop_47_5/aop_47_5.pdf If you or your library has subscribed to the journal, electronic access to the full journal articles is at: https://projecteuclid.org/ or https://www.jstor.org/ For more information on journals published or supported by the Institute of Mathematical Statistics, please visit: https://imstat.org/
Annals of Applied Probability: Vol.29, No.5
A new issue of Annals of Applied Probability has been published. You can get a summary in PDF-format at: https://www.imstat.org/publications/aap/aap_29_5/aap_29_5.pdf If you or your library has subscribed to the journal, electronic access to the full journal articles is at: https://projecteuclid.org/ or https://www.jstor.org/ For more information on journals published or supported by the Institute of Mathematical Statistics, please visit: https://imstat.org/
Search